Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Endpoint estimates for bilinear oscillatory integral operators related to restriction to the cone


Author: Jungjin Lee
Journal: Trans. Amer. Math. Soc. 363 (2011), 763-800
MSC (2010): Primary 42B20, 35S30
Published electronically: September 20, 2010
MathSciNet review: 2728585
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an endpoint estimate for oscillatory integral operators whose phase function satisfies the cinematic curvature condition. It is a generalization of a result due to Tao (2001).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 42B20, 35S30

Retrieve articles in all journals with MSC (2010): 42B20, 35S30


Additional Information

Jungjin Lee
Affiliation: Department of Mathematics, Pohang University of Science and Technology, Hyoja-dong Nam-gu, Pohang 790-784, Gyungbuk, Korea
Address at time of publication: Korea Institute for Advanced Study, 207-43 Cheongryangri 2-dong Dongdaemun-gu, Seoul 130-722, Korea
Email: leejj@kias.re.kr

DOI: http://dx.doi.org/10.1090/S0002-9947-2010-05286-9
PII: S 0002-9947(2010)05286-9
Keywords: Fourier restriction theorem, oscillatory integral operator
Received by editor(s): March 22, 2009
Published electronically: September 20, 2010
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.